21 Mar 2011
I can't imagine there will be issues directly related to flying. However, it can cause edma (swelling) and orthostatic hypotension (low blood pressure when you stand up after sitting or laying down for a long period of time).
If you are going to be sitting for a long period of time I would recomend keeping your legs moving every once in a while. This is good practice anytime you fly. Also before you get up out of your site move your legs around for 30-60 secs to get the blood moving to prevent any low blood pressure.
But again both of these thigns are good practice rather than any specific problems with cabergoline.
Thats my 2 cents
- Cabergoline Information for Consumers
- Cabergoline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cabergoline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to obtain new health care insurance and the company will not cover me because it stated that Cabergoline is a narcotic and so they refuse.
1 answer • 29 Apr 2011
I have a macroprolactinoma and have just started taking cabergoline. I suffer from several side effects, mostly nausea, vomitting, dizziness and ...
1 answer • 8 May 2011
1 answer • 10 Jan 2013
... CABERGOLINE .50mg weekly.Is this good response/Should i increase the dosage?
0 answers • 8 Mar 2014